# SDR AALA202411191568

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 22,801 hours, 9,134 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M15054
- Condition: Warning Message
- Location: Zone 800
- Part time: 22,223 hours, 8,884 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CIDS FAULT ESCAPE SLIDE LT/ ESPU (10WL) DISPLAYED DURING SYSTEM TEST. REPLACED L1 EMERGENCY DOOR ESCAPE SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L00025011.
